Childhood Diseases

Question
Posted by: Beth | 2010/07/05

Q.

Diarhea

I wrote in last week for my son who just started creche and is coughing and u adviced me on salex nose drops which helps a lot with blocked nose and im also giving him reuteri drops like u said it wud replace the good bacteria and i continue with crech guard and scotts emulsion but now he seems to b having diarrhea so i was wondering if maybe it has anything to do with the medication.Its not like he''s having lots of stools per day but yest he went twice and it was too much and this morning again which is very unsual of him....

Expert's Reply

A.

Paediatrician

This could be due to the Reuteri drops which should be stopped.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.